# SDR AALA201808032009

- Difficulty date: July 29, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8131Y7
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BELOW FLOOR LINE, BETWEEN BS 767 TO 787.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, DRAWING 146A8130, AND 51-00-05-1.
